# SDR 07FDEA04797

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: R538106796
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, 3 INCHES AFT FRAME 39 LEFT, 3 INCHES ABOVE STRINGER 30 LEFT, HORIZONTAL BULKHEAD LT FWD CORNER, SEVERE EXFOLIATION CORROSION.   COMPLIED WITH EA 6-5310-109221
